# SDR UALA2012120406990

- Difficulty date: December 2, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 72,059 hours, 21,269 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIM REPAIR TO THE RIGHT INBD MAIN FLAP FRONT SPAR LWR CHORD AT MFS 223.  REF ECRA 5750-04506.
